×

zbMATH — the first resource for mathematics

Existence results for some free boundary filtration problems. (English) Zbl 0445.76078

MSC:
76S05 Flows in porous media; filtration; seepage
49J40 Variational inequalities
35R35 Free boundary problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alt, H. W., A free boundary problem associated with the flow of ground water, Archive for Rational Mechanics and Analysis (64), 2, 116-126 (1977)
[2] Alt, H. W., Strömungen durch inhomogene porose Medien mit freien Rand, J. Reine Angew. Math., 305, 89-115 (1979) · Zbl 0392.76091
[3] Baiocchi, C., Su un problema di frontieralibera connesso a questioni di idraulica, Ann. Mat. Pura e Appl., 92, 107-127 (1972) · Zbl 0258.76069
[4] C.Baiocchi,Free boundary problems in the theory of fluid flow through porous media. Proceedings of the I.C.M. of Vancouver (1974). · Zbl 0347.76067
[5] C.Baiocchi - V.Comincioli - E.Magenes - G. A.Pozzi,Free boundary problems in the theory of fluid flow through porous media Ann. Mat. Pura e Appl. (4),97 (1973). · Zbl 0343.76036
[6] C.Baiocchi - A.Friedman,A filtration problem in a porous medium with variable permeability, Ann. Mat. Pura e Appl., (4),114 (1977). · Zbl 0386.76080
[7] Benci, B., On a filtration problem through a porous medium, Ann. Mat. Pura e Appl. (4), 100, 191-209 (1974) · Zbl 0298.76049
[8] Brezis, H.; Kinderlehrer, D.; Stampacchia, G., Sur une nouvelle formulation du problème de l’écoulement à travers une digue, C. R. Acad. Sc. de Paris, 287, 711-714 (1978) · Zbl 0391.76072
[9] Comincioli, V.; Guerri, L., Numerical solution of free boundary problems in seepage flow with capillarity fringe, Computer Methods in Applied Math. and Engin., 7, 153-178 (1976) · Zbl 0327.76043
[10] G.Gilardi,A new approach to evolution free boundary problems, Comm. on Part. Diff. Eq.,4, no. 10 (1979). · Zbl 0426.35096
[11] Lions, J. L., Quelques méthodes de résolutions des problèmes aux limites non linéaires (1969), Paris: Dunod, Paris · Zbl 0189.40603
[12] A.Quarteroni - A.Visintin,On the numerical solution of a nonlinear variational equation related to a free boundary filtration problem, to appear on B.U.M.I. · Zbl 0456.76071
[13] Torelli, A., Un problème à frontière libre l’évolution en hydraulic, C. R. Acad. Sc. de Paris, 280, 353-356 (1975) · Zbl 0314.35029
[14] A.Torelli,Su un problema a frontiera libera di evoluzione, B.U.M.I. (4),11 (1975). · Zbl 0331.76058
[15] A.Torelli,On a free boundary value problem connected with a non steady filtration phenomenon, Ann. Sc. Norm. Sup. di Pisa (IV),4 (1977). · Zbl 0354.76069
[16] Visintin, A., Study of a free boundary filtration problem by a nonlinear variational equation, Boll. Un. Mat. It., (5), 16-B, 212-237 (1979) · Zbl 0405.76061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.